MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; LIMB STENT GRAFT

ENDOLOGIX INC. AFX; LIMB STENT GRAFT
Model Number I20-13/C70F SA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(4) 2018, endologix was made aware of a secondary procedure performed on (b)(6) 2018 to treat a lesion from patient stenosis that was noted on the distal right iliac limb.Patient was reported doing well post operative surgery.
 
Additional Manufacturer Narrative
Due to the lack of medical records and imaging scans, clinical was not able to confirm the reported stenosis of the right iliac limb or the secondary endovascular procedure.In addition, the lack of medical information could not help determine the cause of the inadequate stent graft integrity, procedure related harms or the final patient disposition there have been no further reports of negative patient sequelae.A review of the manufacturing lot confirmed all devices met specifications prior to release.The devices remain implanted in the patient and will not returned and no evaluation will be completed.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7429529
Report Number2031527-2018-00328
Device Sequence Number19326881
Product Code MIH
UDI-Device Identifier00818009011442
UDI-Public(01)00818009011442(17)181124
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/24/2018
Device Model NumberI20-13/C70F SA
Device Catalogue NumberF00805
Device Lot Number1389180020
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer03/23/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT 1260700018; LIMB STENT GRAFT, LOT 1252622018
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR